MAUDE Adverse Event Report: SOPHYSA SA VENTRICULAR PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER

SOPHYSA SA VENTRICULAR PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER
Model Number ICP CATHETER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned icp monitoring kit pso-vt has been received and analyzed by our quality control laboratory.Once connected to a pressio monitor, the e002 error was confirmed.This error means that there is a defect in the memory of the catheter.Some white deposit have been observed on the pins of the connector.These deposits are typical of liquid projections that induced electrical short circuit explaining the e002 error.In conclusion, the analysis carried out on the catheter showed that some liquid went into the dongle shell and created a short-circuit.This short-circuit is probably due to a misuse of the medical staff.As explained in the instructions for use, the catheter must be handle with care especially during zeroing process and nursing to avoid any liquid projection.
 
Event or Problem Description
Problem with the icp monitoring kit : the catheter showed e002 error.

Brand Name
VENTRICULAR PRESSIO CATHETER
Common Device Name
ICP PRESSURE MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA SA
5, rue guy moquet
orsay, cedex, 91400
FR  91400
MDR Report Key6263048
Report Number3001587388-2016-16176
Device Sequence Number13645561
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public3760124131482
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model NumberICP CATHETER
Device Catalogue NumberPSO-VT
Device Lot NumberB0439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;